# SDR DL72S954034

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1158-1183
- Component: 65545831
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT AFT LAVATORY SERVICE PANEL CUTOUT, FS 1158 TO FS 1183, BETWEEN STRINGERS 20L AND 24L.  DURING THE ACCOMPLISHMENT OF EO 4-69078-3AD, THE INTERNAL BONDED DOUBLER WAS FOUND CRACKED AND CORRODED IN THE UPPER FWD CORNER OF THE AFT LAVATORY SERVICE PANEL.  THE REPAIR CUTS OUT THE DAMAGE FROM THE STRINGER 20L SKIN LAP TO STR 23L FROM THE BS 1183 BUTT SPLICE TO APPROX FS 1158.  THE REPAIR THEN INSERTS A SKIN REPLACEMENT SECTION AND A DOUBLER, SO THAT MTC CAN CONTINUE WITH EO 4-69078-3AD.  REPAIRS ACCOMPLISHED PER DL ERA 302536-14.
